Joly, EmilienLugosi, GáborImbuzeiro Oliveira, Roberto2020-06-042020-06-042017Joly E, Lugosi G, Imbuzeiro Oliveira R. On the estimation of the mean of a random vector. Electron J Stat. 2017;11(1):440-51. DOI: 10.1214/17-EJS12281935-7524http://hdl.handle.net/10230/44901We study the problem of estimating the mean of a multivariate distribution based on independent samples. The main result is the proof of existence of an estimator with a non-asymptotic sub-Gaussian performance for all distributions satisfying some mild moment assumptions.application/pdfengCopyright for all articles in EJP is CC BY 4.0.On the estimation of the mean of a random vectorinfo:eu-repo/semantics/articlehttp://dx.doi.org/10.1214/17-EJS1228Point estimationRobustness and adaptive proceduresDirectional dataSpatial statisticsinfo:eu-repo/semantics/openAccess